PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 2 | 294-331
Tytuł artykułu

Cycles of polynomial mappings in two variables over rings of integers in quadratic fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We find all possible cycle-lengths for polynomial mappings in two variables over rings of integers in quadratic extensions of rationals.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
2
Strony
294-331
Opis fizyczny
Daty
wydano
2004-04-01
online
2004-04-01
Twórcy
autor
Bibliografia
  • [1] [Ba] G.Baron: preprint, 1990.
  • [2] [Bo] J.Boduch: MA thesis, The University of Wroclaw, Wroclaw, 1990.
  • [3] [Pe1] T.Pezda: “On cycles and orbits of polynomial mappings Z 2→Z 2”, Acta Mathematica et Informatica Universitatis Ostraviensis, Vol. 10, (2002), pp. 95–102.
  • [4] [Pe2] T.Pezda: “Cycles of polynomial mappings in several variables over rings of integers in finite extensions of the rationals”, Acta Arith., Vol. 108, No. 2, (2003), pp. 127–146. http://dx.doi.org/10.4064/aa108-2-4
  • [5] [Pe3] T.Pezda: “Cycles of polynomial mappings in several variables over rings of integers in finite extensions of the rationals (II)”, submitted.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476545
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.